# SDR YTRA2019031200071

- Difficulty date: March 12, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N764MH
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Aircraft time: 16,183 hours, 53,490 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 7620202003101
- Condition: Corroded
- Location: Fuselage
- Part time: 16,183 hours, 53,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION A CRACK WAS NOTED ON THE KEEL BEAM CONDUIT ON THE LOWER FUSELAGE.
